# SDR ASAA0842854

- Difficulty date: March 31, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 34,053 hours, 18,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654645170A
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS FOUND ON LWR SURFACE FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS, PERMANENT REPAIR IAW BOEING SRM 51-70-10 REPAIR 2.
